MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH GUIDE BLOCK FOR TWO-COLUMN PLATE/NARROW 6H HD/RT

OBERDORF SYNTHES PRODUKTIONS GMBH GUIDE BLOCK FOR TWO-COLUMN PLATE/NARROW 6H HD/RT
Catalog Number 03.111.500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510k: device is not distributed in the united states, but is similar to device marketed in the usa.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot , part: 03.111.500, lot: 3725560, manufacturing site: (b)(4), release to warehouse date: april 11, 2011.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, the patient underwent the osteosynthesis surgery for right distal radius with a va two-column plate and the guiding block in question.During the surgery, the surgeon tried to connect the guiding block to the plate.When turned the screw of the guiding block with a screwdriver, the screw part of the guiding block broke.The surgeon drilled the distal screw hole with a drill sleeve because he could not use the guiding block, and the surgery was completed successfully.There was no surgical delay.Concomitant devices reported: unknown plates (part# unknown, lot# unknown, quantity# 1).Unknown screwdrivers (part# unknown, lot# unknown, quantity# 1).This is report 1 of 1 for (b)(4).

Brand Name
GUIDE BLOCK FOR TWO-COLUMN PLATE/NARROW 6H HD/RT
Common Device Name
GUIDE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9336535
Report Number8030965-2019-70365
Device Sequence Number14107294
Product Code FZX
UDI-Device Identifier07611819394407
UDI-Public(01)07611819394407
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.111.500
Device Lot Number3725560
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1